Skip to content
My WebMD Sign In, Sign Up
Aching and burning feet
avatar
nodeerhere posted:
I've been having trouble with aches in both feet and sometimes burning. I don't have diabetes. I don't have pain in the legs or back. Is it possible that too much walking has bruised my feet? I have relatively new athletic shoes so I don't think that's causing the problem. I welcome discussion and advice.
Reply
FirstPrevious12NextLast
 
avatar
An_255018 responded:
There is no way for anyone on an internet message board to know why you are having these symptoms. The possible causes are endless. We do not know your medical history. Guessing will not resolve anything for you. If this is serious and persists you need to see your doctor for evaluation and treatment.
 
avatar
nodeerhere replied to An_255018's response:
Yes, I just came from my first appointment with a new doctor. She suggested plantar fachitis (wrong spell). I guess I should have kept questioning her. What kind of doctor if not an internist?
 
avatar
davedsel2 replied to nodeerhere's response:
Hello.

If the problems are in your feet only, you would probably benefit by seeing a podiatrist.

Here is a link to an article about plantar fasciitis: http://www.webmd.com/a-to-z-guides/plantar-fasciitis-topic-overview

I pray you can get treatment and relief soon.
Please click on my username or avatar picture to read my story.

Blessings,

-Dave
 
avatar
nodeerhere replied to davedsel2's response:
Thank you for responding. I finally found a podiatrist and have an appointment at the end of the week.

I wish you good health.
 
avatar
nodeerhere replied to nodeerhere's response:
To anyone who is watching this thread,here is the diagnosis. Very high arches plus tight calf muscle. Doc prescribed custom orthotics plus exercises. He feels the orthotics will work and I'll wish I had them years ago. Also said he didn't think meds were needed. So we will see.
 
avatar
annette030 replied to nodeerhere's response:
Best of luck with the orthotics. Please let us know how you feel as time goes on.

Take care, Annette
 
avatar
sonic1519 replied to annette030's response:
I had the exact symptoms as you are having. i went to a neurologist and he said it was neuropathy. which is damaged nerve's in the feet. he prescribed lyrica which has worked very well for me. not 100% but way better than it was. hope this helps.
 
avatar
nodeerhere replied to sonic1519's response:
I did see something about neuropathy in my reading. I would not be surprised if this is what I have. How did your doctor determine this? Did you try anything else first?
 
avatar
sonic1519 replied to nodeerhere's response:
My Dr. did a complete blood work up. I'm not for sure what you call it maybe a emg test of both legs. it runs small electric currents through both legs and feet. then like i said he put me on lyrica. which has helped very much. you can google it and check it out.
 
avatar
nodeerhere replied to sonic1519's response:
Thank you for responding. Can you tell me if a neurologist did your workup. So far I went to a podiatrist who says I need orthotics due to very high arch. I am wondering if I should have gone elsewhere. Do you have diabetes? This is a common cause of our symptoms. I do have have diabetes.
 
avatar
annette030 replied to nodeerhere's response:
Do you have diabetes or not? In your initial post you stated you did not have it, and in this post you state you do have diabetes??

Take care, Annette
 
avatar
nodeerhere replied to annette030's response:
That was a typo. I do NOT have diabetes.
 
avatar
annette030 replied to nodeerhere's response:
Thanks for the clarification, it is important.

Take care, Annette
 
avatar
ctbeth replied to nodeerhere's response:
Hi nodeerhere,

Are the orthotics helping?

If they are, then no need to go elsewhere.

If they are not helping, perhaps it would be best to see your primary care MD. He or she can evaluate your problem, order the proper blood studies, and refer you to a neurologist if necessary.

I know that I'd try the orthotics first to see if they help.

I see that you posted about the orthotics two weeks ago.

Are they helping?


Featuring Experts

Peter Abaci, MD , is certified in anesthesia and pain management by the American Board of Anesthesiology. Dr. Abaci received his undergraduate educat...More

Helpful Tips

tramodol
have taken tramadol several times...i have seen no benefits to this med...extremely weak pain med More
Was this Helpful?
1 of 4 found this helpful

Related News

There was an error with this newsfeed

Report Problems With Your Medications to the FDA

FDAYou are encouraged to report negative side effects of prescription drugs to the FDA. Visit the FDA MedWatch website or call 1-800-FDA-1088.